Aug 17, 2003
I have recently been diagnosed with Avascular necrosis in my right knee by use of MRI. What can I do to stop and reverse this condition. I have been positive for 10 years. Thanks.
| Response from Mr. Vergel
I am so sorry to hear that. Just make sure that you do not take corticoid steroids, you do not smoke tobacco, and that your hematocrit is under 50. The cause of AVN is not well understood yet but it may be linked to compromised blood flow to the joints by viscous blood. Physical therapy and surgery are the only treatments. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Worried I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Vomiting After Receiving Oral Sex Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- How Do You Test For Trichomoniasis?
- How To Completely Get Rid Of Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.